# SDR AALA20060732

- Difficulty date: September 24, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N410AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49321
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Schrader Valve
- Condition: Inoperative
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RDU - AFTER TAKEOFF LANDING GEAR RETRACTED AND RED NOSE GEAR LIGHT STAYED ON.  LANDED RDU WITHOUT INCIDENT.  INSPECTED NOSE STRUT PISTON.  REPLACED NOSE SCHRADER VALVE AND O-RING AND REPACKED NOSE STRUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
